Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Long knots and maps between operads

William Dwyer and Kathryn Hess

Geometry & Topology 16 (2012) 919–955
Bibliography
1 J Adámek, J Rosický, E M Vitale, Algebraic theories, preprint (2008)
2 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
3 D Dugger, Classification spaces of maps in model categories arXiv:math.AT/0604537
4 W G Dwyer, P S Hirschhorn, D M Kan, J H Smith, Homotopy limit functors on model categories and homotopical categories, Math. Surveys and Monogr. 113, Amer. Math. Soc. (2004) MR2102294
5 W G Dwyer, D M Kan, Calculating simplicial localizations, J. Pure Appl. Algebra 18 (1980) 17 MR578563
6 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
7 W G Dwyer, D M Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267 MR579087
8 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Math. 174, Birkhäuser (1999) MR1711612
9 T G Goodwillie, Excision estimates for spaces of homotopy equivalences, preprint (1995)
10 T G Goodwillie, J R Klein, Multiple disjunction for spaces of Poincaré embeddings, J. Topol. 1 (2008) 761 MR2461855
11 T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory: Part II, Geom. Topol. 3 (1999) 103 MR1694808
12 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
13 M Hovey, Model categories, Math. Surveys and Monogr. 63, Amer. Math. Soc. (1999) MR1650134
14 M Kontsevich, Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1999) 35 MR1718044
15 A Lazarev, Spaces of multiplicative maps between highly structured ring spectra, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 237 MR2039769
16 S Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer (1998) MR1712872
17 J P May, The geometry of iterated loop spaces, Lectures Notes in Math. 271, Springer (1972) MR0420610
18 J P May, Simplicial objects in algebraic topology, Chicago Lectures in Math., Univ. of Chicago Press (1992) MR1206474
19 J E McClure, J H Smith, A solution of Deligne's Hochschild cohomology conjecture, from: "Recent progress in homotopy theory (Baltimore, MD, 2000)" (editors D M Davis, J Morava, G Nishida, W S Wilson, N Yagita), Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
20 D G Quillen, Homotopical algebra, Lecture Notes in Math. 43, Springer (1967) MR0223432
21 C Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996)
22 C Rezk, Every homotopy theory of simplicial algebras admits a proper model, Topology Appl. 119 (2002) 65 MR1881711
23 D P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461 MR2188133
24 M Weiss, Embeddings from the point of view of immersion theory: Part I, Geom. Topol. 3 (1999) 67 MR1694812